# SDR P2EA98140

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK ITEM.  FUSELAGE SKIN REPAIR DOUBLER MISSING MATERIAL AT BS 178.  ACCOMPLISHED PREVENTATIVE MODIFICATION ON FUSELAGE CONTROL CABIN SKIN AT WINDSHIELD CENTER POST PER SB 737-53-1059 SECT 3, FIG 2, DATED ON 11-17-80, REV 1 DATED 5-17-90.  SEE COOPESA W.O. L1-0616-1-69, VAM 100 NR 402.  (X)
